# SDR ASAA2012122993565

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,350 hours, 5,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10159
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 19,040 hours, 6,016 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH MASTER RECALL, LT PACK LIGHT COMES ON, GOES OUT WITH RESET.   REPLACED LT TEMP CONTROL VALVE IAW MM 21-51-10-000-801 AND 21-51-10-400-801.  OPS CHECKED GOOD. NO LEAKS NOTED.
